# SDR DALA1212510923

- Difficulty date: February 23, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 62,147 hours, 48,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOOR SUPPORT MOUNT TRACK STA 188 RBL 4.  FOUND FLOOR SUPPORT STA 188 RBL 44 OUT OF LIMITS IAW MD80 SRM 53-01 FIG 1 SHEET 3 PG 8.  FABRICATED AND INSTALLED FLOOR SUPPORT AT STA 188 RBL 44 IAW MD80 SRM 51-30-5 PG 12 AT DURING HMV ON.
